# SDR 95ZZZX7035

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5384F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 9550400
- Condition: Cracked
- Location: Flap Handle
- Part time: 10,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FLAP HANDLE BRACKET WAS FOUND CRACKED IN 2 PLACES ALONG GUIDE PIN TRACKS AT THE 10 DEGREE FLAP NOTCH AND AT THE 25 DEGREE FLAP NOTCH.  BOTH CRACKS RADIATE FROM THE NOTCHES FORWARD TOWARD THE FORWARD EDGE OF THE BRACKET.  THERE IS ALSO 1 CRACK AT THE BASE OF THE BRACKET ON THE RT SIDE FORWARD CORNER RADIUS.
